# SDR REXA2019102401500

- Difficulty date: October 14, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SPLICE STA FS333 OF STRINGERS (3 E/A) STGR. 26L, 26R, AND 25R AT MAIN AVIONICS COMPARTMENT[IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI 100-09).
SUMMARY: SPLICE STA FS333 OF STRINGERS (3 E/A) STGR. 26L, 26R, AND 25R AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
